Discussions By Condition: Eye conditions

blurred vision left eye started on Tamoxifen 3 weeks ago

Posted In: Eye conditions 1 Replies
  • Posted By: Diane5
  • June 16, 2007
  • 01:03 PM

Hi can anyone help

I have recently finished chemo for breast cancer - scan now looking good and have started on Tamoxifen 3 weeks ago. Since then I have noticed slight blurry sensation/not focusing as well in my left eye. contacts lenses are getting unbearable to wear.:( I have been wearing gas permable contact lenses for the last 28 years with no particular problem (apart from having a metal splinter in left eye 3 years ago, which damaged it slightly now better) have been to optician he has decided that contacts needed changing, but thought also it could be the medication.

what are anyones thoughts


Reply Flag this Discussion

1 Replies:

  • the easy answer (and most likely) is that this is a problem with the contacts. however, tamoxifen can cause a retinopathy and if you are concerned it would be wise to have a dilated eye examination with an ophthalmologist.
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?